Principal bundles admitting a rational section.
Inventiones mathematicae, Tome 116 (1994) no. 1-3, pp. 409-424
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__116_1-3_144194,
author = {M.S. Raghunathan},
title = {Principal bundles admitting a rational section.},
journal = {Inventiones mathematicae},
pages = {409--424},
year = {1994},
volume = {116},
number = {1-3},
zbl = {0807.14012},
url = {http://geodesic.mathdoc.fr/item/IM_1994__116_1-3_144194/}
}
M.S. Raghunathan. Principal bundles admitting a rational section.. Inventiones mathematicae, Tome 116 (1994) no. 1-3, pp. 409-424. http://geodesic.mathdoc.fr/item/IM_1994__116_1-3_144194/